Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Fourier coefficients of the invariants $ j(2\sp{{1\over 2}};\,\tau )$ and $ j(3\sp{{1\over 2}};\,\tau )$


Author: John Raleigh
Journal: Trans. Amer. Math. Soc. 87 (1958), 90-107
MSC: Primary 30.00; Secondary 42.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0100674-9
MathSciNet review: 0100674
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. R. Ford, Automorphic functions. New York, Chelsea, 1951.
  • [2] R. Fricke, Die elliptischen Funktionen und ihre Anwendungen, 2 vols, Leipzig, Teubner, 1916-1922.
  • [3] -, Lehrbuch der Algebra. 3 vols. Braunschweig, Vieweg and Sohn, 1924-1928.
  • [4] E. Hecke, Über die Bestimmung Dirichletscher Reihen durch ihre Funktionalgleichung, Math. Ann. vol. 112 (1936) pp. 664-699. MR 1513069
  • [5] J. I. Hutchinson, On a class of automorphic functions, Trans. Amer. Math. Soc. vol. 3 (1902) pp. 1-11. MR 1500582
  • [6] H. Petersson, Konstruktion der Modulformen und der zu gewissen Grenzkreisgruppen gehörigen automorphen Formen von positiver reeller Dimension und die vollständige Bestimmung ihrer Fourierkoeffizienten, Sitz. d. Heidelberger Ak. d. Wiss. vol. 8 (1950) pp. 415-494. MR 0041172 (12:806e)
  • [7] H. Rademacher, The Fourier coefficients of the modular invariant $ J(\tau )$, Amer. J. Math. vol. 60 (1938) pp. 501-512. MR 1507331
  • [8] O. Rausenberger, Zur Theorie der Funktionen mit mehreren, nicht vertauschbaren Perioden, Math. Ann. vol. 20 (1882) pp. 47-48. MR 1510149
  • [9] D. Rosen, A class of continued fractions associated with certain properly discontinuous groups, Duke Math. J. vol. 21 (1954) pp. 549-563. MR 0065632 (16:458d)
  • [10] H. Salié, Über die Kloostermanschen Summen $ S(u,v;q)$, Math. Zeit. vol. 34 (1931-1932) pp. 91-109.
  • [11] W. H. Simons, The Fourier coefficients of the modular function, Canadian J. Math. vol. 4 (1952) pp. 67-80. MR 0049935 (14:250b)
  • [12] A. Van Wijngaarden, On the coefficients of the modular invariant $ J(\tau )$, Koninkliske Nederlandse Akademie van Wetenschappen ser. A. vol. 56 (1953) = (Indagationes Math. vol. 15) pp. 389-400. (Review by J. Lehner, Math. Reviews, vol. 15 (1954) p. 403). MR 0058637 (15:403a)
  • [13] J. W. Young, On the group of the sign $ (0,3;2,4,\infty )$ and the functions belonging to it, Trans. Amer. Math. Soc. vol. 5 (1904) pp. 81-104. MR 1500662

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00, 42.00

Retrieve articles in all journals with MSC: 30.00, 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0100674-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society